# SDR 20000503SH046

- Difficulty date: February 4, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRS TO FORWARD, LEFT COCKPIT PRESSURE WEB PANEL FROM BS 69 TO BS 83.5 BY REMOVAL OF DAMAGED AREA AND INSTALLATION OF FILLER, DOUBLERS, AND TRIPLER.  (EIA ECRA 940-53-042-2).
